# SDR TWAA9726007

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOND CORROSION ON FLOOR MEMBRANE INBOARD OF AFT SERVICE DOOR THRESHOLD.  REMOVED CORROSION PER SRM 51-10-3, PARAGRAPH 31.42.  INSTALLED WEB REPAIR PER SRM 53-01, PAGE 18, FIGURE 4.  (M)
